Alert archive / Massachusetts / Gale Warnings in 2022

Gale Warning 30, NWS Boston/Norton, MA

May 10, 2022

NWS Boston/Norton, MA issued this gale warning at May 10, 2022, 2:10 PM EDT. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
May 10, 2022, 2:10 PM EDT (18:10 UTC)
Expired
May 10, 2022, 7:34 PM EDT
In force
5 hr
Issued by
NWS Boston/Norton, MA

The text

As transmitted.

413 
WHUS71 KBOX 101810
MWWBOX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Boston/Norton MA
210 PM EDT Tue May 10 2022

ANZ233>235-237-110000-
/O.EXP.KBOX.GL.W.0029.000000T0000Z-220510T1800Z/
/O.NEW.KBOX.GL.W.0030.220510T1810Z-220511T0000Z/
Vineyard Sound-Buzzards Bay-Rhode Island Sound-Block Island Sound-
210 PM EDT Tue May 10 2022

...GALE WARNING IN EFFECT UNTIL 8 PM EDT THIS EVENING...

* WHAT...Northeast winds 15 to 25 kt with gusts up to 35 kt and 
  seas 4 to 6 feet.

* WHERE...In Massachusetts coastal waters, Vineyard Sound and 
  Buzzards Bay. In Rhode Island coastal waters, Rhode Island 
  Sound and Block Island Sound.

* WHEN...Until 8 PM EDT this evening.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

ANZ254>256-110000-
/O.CON.KBOX.GL.W.0029.000000T0000Z-220511T0000Z/
Coastal waters from Provincetown MA to Chatham MA to Nantucket MA
out 20 nm-
Coastal Waters extending out to 25 nm South of Marthas Vineyard
and Nantucket-
Coastal Waters from Montauk NY to Marthas Vineyard extending out
to 20 nm South of Block Island-
210 PM EDT Tue May 10 2022

...GALE WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING...

* WHAT...Northeast winds 20 to 30 kt with gusts up to 40 kt and 
  seas 7 to 12 feet.

* WHERE...In Massachusetts coastal waters, Coastal waters from 
  Provincetown MA to Chatham MA to Nantucket MA out 20 nm and 
  Coastal Waters extending out to 25 nm South of Marthas 
  Vineyard and Nantucket. In Rhode Island coastal waters, 
  Coastal Waters from Montauk NY to Marthas Vineyard extending 
  out to 20 nm South of Block Island.

* WHEN...Until 8 PM EDT this evening.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

ANZ232-110000-
/O.CON.KBOX.GL.W.0029.000000T0000Z-220511T0000Z/
Nantucket Sound-
210 PM EDT Tue May 10 2022

...GALE WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING...

* WHAT...Northeast winds 20 to 25 kt with gusts up to 35 kt and 
  seas 4 to 7 feet.

* WHERE...Nantucket Sound.

* WHEN...Until 8 PM EDT this evening.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

ANZ231-110000-
/O.CON.KBOX.SC.Y.0059.000000T0000Z-220511T0000Z/
Cape Cod Bay-
210 PM EDT Tue May 10 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* WHAT...Northeast winds 15 to 25 kt with gusts up to 30 kt and 
  seas 4 to 6 feet.

* WHERE...Cape Cod Bay.

* WHEN...Until 8 PM EDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ236-110000-
/O.CON.KBOX.SC.Y.0059.000000T0000Z-220511T0000Z/
Narragansett Bay-
210 PM EDT Tue May 10 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* WHAT...Northeast winds 15 to 20 kt with gusts up to 30 kt and 
  seas 1 to 3 feet.

* WHERE...Narragansett Bay.

* WHEN...Until 8 PM EDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ250-110715-
/O.CON.KBOX.SC.Y.0059.000000T0000Z-220511T1200Z/
Coastal waters east of Ipswich Bay and the Stellwagen Bank
National Marine Sanctuary-
210 PM EDT Tue May 10 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT
WEDNESDAY...

* WHAT...Northeast winds 10 to 20 kt with gusts up to 30 kt and 
  seas 7 to 10 feet.

* WHERE...Coastal waters east of Ipswich Bay and the Stellwagen 
  Bank National Marine Sanctuary.

* WHEN...Until 8 AM EDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ251-110715-
/O.CON.KBOX.SC.Y.0059.000000T0000Z-220511T1200Z/
Massachusetts Bay and Ipswich Bay-
210 PM EDT Tue May 10 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT
WEDNESDAY...

* WHAT...Northeast winds 10 to 20 kt with gusts up to 30 kt and 
  seas 4 to 7 feet.

* WHERE...Massachusetts Bay and Ipswich Bay.

* WHEN...Until 8 AM EDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
2 follow-up statements
664 
WHUS71 KBOX 101944
MWWBOX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Boston/Norton MA
344 PM EDT Tue May 10 2022

ANZ254>256-110000-
/O.CON.KBOX.GL.W.0029.000000T0000Z-220511T0000Z/
Coastal waters from Provincetown MA to Chatham MA to Nantucket MA
out 20 nm-
Coastal Waters extending out to 25 nm South of Marthas Vineyard
and Nantucket-
Coastal Waters from Montauk NY to Marthas Vineyard extending out
to 20 nm South of Block Island-
344 PM EDT Tue May 10 2022

...GALE WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING...

* WHAT...Northeast winds 20 to 30 kt with gusts up to 40 kt and 
  seas 7 to 12 feet.

* WHERE...In Massachusetts coastal waters, Coastal waters from 
  Provincetown MA to Chatham MA to Nantucket MA out 20 nm and 
  Coastal Waters extending out to 25 nm South of Marthas 
  Vineyard and Nantucket. In Rhode Island coastal waters, 
  Coastal Waters from Montauk NY to Marthas Vineyard extending 
  out to 20 nm South of Block Island.

* WHEN...Until 8 PM EDT this evening.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

ANZ232-110000-
/O.CON.KBOX.GL.W.0029.000000T0000Z-220511T0000Z/
Nantucket Sound-
344 PM EDT Tue May 10 2022

...GALE WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING...

* WHAT...Northeast winds 20 to 25 kt with gusts up to 35 kt and 
  seas 4 to 7 feet.

* WHERE...Nantucket Sound.

* WHEN...Until 8 PM EDT this evening.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

ANZ233>235-237-110000-
/O.CON.KBOX.GL.W.0030.000000T0000Z-220511T0000Z/
Vineyard Sound-Buzzards Bay-Rhode Island Sound-Block Island Sound-
344 PM EDT Tue May 10 2022

...GALE WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING...

* WHAT...Northeast winds 15 to 25 kt with gusts up to 35 kt and 
  seas 4 to 6 feet.

* WHERE...In Massachusetts coastal waters, Vineyard Sound and 
  Buzzards Bay. In Rhode Island coastal waters, Rhode Island 
  Sound and Block Island Sound.

* WHEN...Until 8 PM EDT this evening.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

ANZ231-110000-
/O.CON.KBOX.SC.Y.0059.000000T0000Z-220511T0000Z/
Cape Cod Bay-
344 PM EDT Tue May 10 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* WHAT...Northeast winds 15 to 25 kt with gusts up to 30 kt and 
  seas 4 to 6 feet.

* WHERE...Cape Cod Bay.

* WHEN...Until 8 PM EDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ236-110000-
/O.CON.KBOX.SC.Y.0059.000000T0000Z-220511T0000Z/
Narragansett Bay-
344 PM EDT Tue May 10 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* WHAT...Northeast winds 15 to 20 kt with gusts up to 30 kt and 
  seas 1 to 3 feet.

* WHERE...Narragansett Bay.

* WHEN...Until 8 PM EDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ250-110845-
/O.CON.KBOX.SC.Y.0059.000000T0000Z-220511T1200Z/
Coastal waters east of Ipswich Bay and the Stellwagen Bank
National Marine Sanctuary-
344 PM EDT Tue May 10 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT
WEDNESDAY...

* WHAT...Northeast winds 10 to 20 kt with gusts up to 30 kt and 
  seas 7 to 10 feet.

* WHERE...Coastal waters east of Ipswich Bay and the Stellwagen 
  Bank National Marine Sanctuary.

* WHEN...Until 8 AM EDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ251-110845-
/O.CON.KBOX.SC.Y.0059.000000T0000Z-220511T1200Z/
Massachusetts Bay and Ipswich Bay-
344 PM EDT Tue May 10 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT
WEDNESDAY...

* WHAT...Northeast winds 10 to 20 kt with gusts up to 30 kt and 
  seas 4 to 7 feet.

* WHERE...Massachusetts Bay and Ipswich Bay.

* WHEN...Until 8 AM EDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
105 
WHUS71 KBOX 102334
MWWBOX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Boston/Norton MA
734 PM EDT Tue May 10 2022

ANZ232-111245-
/O.CAN.KBOX.GL.W.0029.000000T0000Z-220511T0000Z/
/O.EXB.KBOX.SC.Y.0059.000000T0000Z-220511T1800Z/
Nantucket Sound-
734 PM EDT Tue May 10 2022

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 2 PM EDT WEDNESDAY...
...GALE WARNING IS CANCELLED...

* WHAT...Northeast winds 15 to 25 kt with gusts up to 30 kt and 
  seas 3 to 5 feet.

* WHERE...Nantucket Sound.

* WHEN...Until 2 PM EDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ233>235-237-111245-
/O.CAN.KBOX.GL.W.0030.000000T0000Z-220511T0000Z/
/O.EXB.KBOX.SC.Y.0059.000000T0000Z-220511T1800Z/
Vineyard Sound-Buzzards Bay-Rhode Island Sound-Block Island Sound-
734 PM EDT Tue May 10 2022

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 2 PM EDT WEDNESDAY...
...GALE WARNING IS CANCELLED...

* WHAT...Northeast winds 15 to 20 kt with gusts up to 30 kt and 
  seas 4 to 6 feet.

* WHERE...In Massachusetts coastal waters, Vineyard Sound and 
  Buzzards Bay. In Rhode Island coastal waters, Rhode Island 
  Sound and Block Island Sound.

* WHEN...Until 2 PM EDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ254>256-111245-
/O.CAN.KBOX.GL.W.0029.000000T0000Z-220511T0000Z/
/O.EXB.KBOX.SC.Y.0059.000000T0000Z-220512T0000Z/
Coastal waters from Provincetown MA to Chatham MA to Nantucket MA
out 20 nm-
Coastal Waters extending out to 25 nm South of Marthas Vineyard
and Nantucket-
Coastal Waters from Montauk NY to Marthas Vineyard extending out
to 20 nm South of Block Island-
734 PM EDT Tue May 10 2022

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 PM EDT WEDNESDAY...
...GALE WARNING IS CANCELLED...

* WHAT...Northeast winds 15 to 25 kt with gusts up to 30 kt and 
  seas 7 to 10 feet.

* WHERE...In Massachusetts coastal waters, Coastal waters from 
  Provincetown MA to Chatham MA to Nantucket MA out 20 nm and 
  Coastal Waters extending out to 25 nm South of Marthas 
  Vineyard and Nantucket. In Rhode Island coastal waters, 
  Coastal Waters from Montauk NY to Marthas Vineyard extending 
  out to 20 nm South of Block Island.

* WHEN...Until 8 PM EDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ236-110045-
/O.EXP.KBOX.SC.Y.0059.000000T0000Z-220511T0000Z/
Narragansett Bay-
734 PM EDT Tue May 10 2022

...SMALL CRAFT ADVISORY WILL EXPIRE AT 8 PM EDT THIS EVENING...

Conditions have fallen below Small Craft Advisory criteria.

$$

ANZ231-111245-
/O.EXT.KBOX.SC.Y.0059.000000T0000Z-220511T1500Z/
Cape Cod Bay-
734 PM EDT Tue May 10 2022

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 AM EDT WEDNESDAY...

* WHAT...Northeast winds 15 to 25 kt with gusts up to 30 kt and 
  seas 4 to 6 feet.

* WHERE...Cape Cod Bay.

* WHEN...Until 11 AM EDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ251-111245-
/O.EXT.KBOX.SC.Y.0059.000000T0000Z-220511T1800Z/
Massachusetts Bay and Ipswich Bay-
734 PM EDT Tue May 10 2022

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 PM EDT WEDNESDAY...

* WHAT...Northeast winds 10 to 20 kt with gusts up to 30 kt and 
  seas 4 to 7 feet.

* WHERE...Massachusetts Bay and Ipswich Bay.

* WHEN...Until 2 PM EDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ250-111245-
/O.EXT.KBOX.SC.Y.0059.000000T0000Z-220512T0000Z/
Coastal waters east of Ipswich Bay and the Stellwagen Bank
National Marine Sanctuary-
734 PM EDT Tue May 10 2022

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM EDT WEDNESDAY...

* WHAT...Northeast winds 10 to 20 kt with gusts up to 30 kt and 
  seas 7 to 10 feet.

* WHERE...Coastal waters east of Ipswich Bay and the Stellwagen 
  Bank National Marine Sanctuary.

* WHEN...Until 8 PM EDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Boston/Norton, MA wrote its last area forecast discussion before this gale warning went out at May 10, 2:01 PM EDT, 9 minutes earlier.

Area forecast discussion, May 10, 2:01 PM EDT, 9 minutes before
Area Forecast Discussion
National Weather Service Boston/Norton MA
201 PM EDT Tue May 10 2022

.SYNOPSIS...
Dry conditions with gusty northeast winds and cool temperatures
will continue today, with warmer temperatures farther across
interior Massachusetts and Connecticut. Wednesday will still be
cool across portions of eastern New England with some low
clouds, and even a few light showers/drizzle near the coast.
Summer-like warmth arrives Thursday/Friday and continues this
weekend with increasing humidity. The risk of showers will
increase this weekend into early next week, but a washout is not
expected.

&&

.NEAR TERM /UNTIL 8 PM THIS EVENING/...

2 PM update...

Short wave trough beginning to move SW of the region, and taking
its rain shield out to sea. Thus, light rain/sprinkles departing
ACK/MVY. Mid/high clouds will continue to impact RI and
southeast MA thru early this afternoon, then full sunshine
returns for mid to late afternoon.

Elsewhere, large temperature spread continues across the region,
with NE winds off the cold ocean limiting highs to the 50s along
the coast, but mild inland with the CT River Valley around 70.

Elevated fire weather concerns continue away from the coast,
with minimum RH values 15-25 percent along with NE winds 15-25
mph.

&&

.SHORT TERM /8 PM THIS EVENING THROUGH 6 PM WEDNESDAY/...

Tonight...

Winds will decouple away from the coast and with dry airmass in
place, temps will fall sharply tonight with lows ranging from
mid/upper 30s interior MA to low/mid 40s elsewhere. Gusty winds
will persist over Cape/Islands. Much of the guidance is
suggesting low level moisture from the ocean will begin to
rotate west and may back into the Cape/Islands bringing stratus
and potential for patchy drizzle.

Wednesday...

Not much change to the synoptic set up as persistent ocean
storm to the south rotates westward toward the Carolina coast.
NE flow continues but gusty winds will begin to subside as the
low level jet weakens. The main forecast challenge is
determining the westward extent of low clouds which will likely
impact the Cape/Islands where more clouds than sun anticipated
along with the risk of some patchy drizzle. It appears some of
these clouds may spill into SE MA, but still partial sunshine
expected with most sunshine farther inland. 925 mb temps are
warming but greatest influence of these warmer temps will be
felt in the CT valley where highs will likely reach mid 70s. 60s
elsewhere but cooling to the mid/upper 50s near the eastern MA
coast due to persistent NE flow.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH MONDAY/...

Highlights...

* Mostly dry through the weekend though a few scattered showers are
  possible, especially Saturday and Sunday

* Summer-like warmth with highs in the upper 70s/80s Thu/Fri inland;
  60s along the immediate coast.

* Summer-like warmth continues this weekend with increasing
  humidity.

Details...

Temperatures...

The "front page headline" of this extended forecast period is a long
awaited shift into summer-like warmth thanks to an advancing surface
high pressure allowing an influx of warm air to work into the
region. Friday especially will see that warm air expand east into
eastern MA all the way to the coast as flow around the high backs to
the southwest. This airmass will be quite a bit above average, with
temperatures in the 70s and 80s. The even better news for those that
have been waiting for this change of fortune is that the warmth
sticks around for quite a while, even if it is saddled with some
increased humidity. Model soundings indicate mixing up to near 850
mb Friday where temps hover around 11-13C through the weekend until
a cold front swings through on Monday. This front will bring things
back close to normal, but still very mild compared to this past
weekend.

Precipitation...

Global guidance continues to advertise a mid level ridge advancing
into southern New England Thursday into the first half of the
weekend helping to keep things dry. At the same time a vertically
stacked low pressure system sinks into the southeast U.S., only to
eventually be lifted into the Great Lakes and eventually move over
our region Sun/Mon. This will increase the rain chances later
Saturday into Sunday but showers will be rather spotty and scattered
in nature, certainly not a washout. Next chance of some slightly
more widespread rain comes with the cold frontal passage on Monday.
Overall a rather benign pattern through next weekend.

&&

.AVIATION /18Z TUESDAY THROUGH SUNDAY/...
Low - less than 30 percent.
Medium - 30 to 60 percent.
High - greater than 60 percent.

18Z update...

Thru 00z....High confidence.

VFR, dry runways and NE winds 15-25 kt, gusting up to 35 kt
across Cape Cod and the Islands.

Tonight...High confidence on trends but lower on exact details.

VFR, with areas of MVFR/IFR stratus and patchy fog developing
over ACK tonight which may expand across Cape Cod late tonight.
Patchy drizzle possible outer Cape/islands. Diminishing winds
but NE gusts to 20-30 kt outer Cape/Islands. Low confidence on
timing and areal extent northwestward of MVFR/IFR conditions.

Wednesday....Moderate confidence on trends but lower on exact
details.

MVFR/IFR stratus over the Cape/Islands may get into portions of
SE MA. The NW extent of lower cigs is uncertain. Patchy drizzle
Cape/Islands. VFR elsewhere. NE gusts 20-25 kt Cape/Islands
diminishing in the afternoon.

Wednesday night...Moderate confidence on trends but lower on exact
details.

MVFR/IFR likely over RI and southeast MA in patchy drizzle and
fog, with VFR elsewhere.

KBOS TAF...High confidence in TAF, then lowering confidence
later tonight and Wed, regarding timing of MVFR/IFR

KBDL TAF...High confidence in TAF.

Outlook /Thursday through Saturday/...

Thursday through Friday: VFR.

Thursday thru Friday Night: Mainly VFR, with local MVFR
possible. Slight chance SHRA.

Saturday: Mainly VFR, with local MVFR possible. Breezy. Chance
SHRA.

&&

.MARINE...
Low - less than 30 percent.
Medium - 30 to 60 percent.
High - greater than 60 percent.

Today through Wednesday...High confidence.

NE gale force winds with gusts to 35+ kt will continue over the
southern waters today, with 25-30 kt gusts elsewhere. These
winds will slowly diminish tonight but 25-30 kt gusts expected
to continue across southern waters into Wed morning before
finally dropping below 20 kt in the afternoon. Rough seas
continue.

Outlook /Wednesday Night through Saturday/...

Wednesday Night: Winds less than 25 kt. Areas of rough seas.
Slight chance of rain showers.

Thursday through Thursday Night: Winds less than 25 kt. Seas up
to 5 ft.

Friday: Winds less than 25 kt. Areas of seas approaching 5 ft.

Friday Night: Winds less than 25 kt. Areas of seas approaching
5 ft. Slight chance of rain showers.

Saturday: Winds less than 25 kt. Seas up to 5 ft. Chance of
rain showers.

&&

.FIRE WEATHER...
Continued gusty winds combined with the rather dry conditions
will result in elevated fire weather concerns again today away
from the eastern MA coast where minimum RH values will drop to
15-25 percent. Winds will gust to 20-30 mph.

&&

.BOX WATCHES/WARNINGS/ADVISORIES...
CT...None.
MA...None.
RI...None.
MARINE...Gale Warning until 8 PM EDT this evening for ANZ232-254>256.
     Gale Warning until 2 PM EDT this afternoon for ANZ233>235-237.
     Small Craft Advisory until 8 PM EDT this evening for ANZ231-
     236.
     Small Craft Advisory until 8 AM EDT Wednesday for ANZ250-251.

&&

SYNOPSIS...KJC/BW
NEAR TERM...Nocera
SHORT TERM...KJC
LONG TERM...BW
AVIATION...Nocera/BW
MARINE...KJC/BW
FIRE WEATHER...
Hazardous weather outlook, May 10, 4:14 AM EDT, 9 hours 56 minutes before
Hazardous Weather Outlook
National Weather Service Boston/Norton MA
414 AM EDT Tue May 10 2022

CTZ002>004-MAZ002>024-026-RIZ001>008-110815-
Hartford CT-Tolland CT-Windham CT-Western Franklin MA-
Eastern Franklin MA-Northern Worcester MA-Central Middlesex MA-
Western Essex MA-Eastern Essex MA-Western Hampshire MA-
Western Hampden MA-Eastern Hampshire MA-Eastern Hampden MA-
Southern Worcester MA-Western Norfolk MA-Southeast Middlesex MA-
Suffolk MA-Eastern Norfolk MA-Northern Bristol MA-
Western Plymouth MA-Eastern Plymouth MA-Southern Bristol MA-
Southern Plymouth MA-Barnstable MA-Dukes MA-Nantucket MA-
Northern Middlesex MA-Northwest Providence RI-
Southeast Providence RI-Western Kent RI-Eastern Kent RI-Bristol RI-
Washington RI-Newport RI-Block Island RI-
414 AM EDT Tue May 10 2022

This Hazardous Weather Outlook is for northern Connecticut, all of
Massachusetts east of Berkshire County, and Rhode Island.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

ANZ232-254>256-110815-
Nantucket Sound-
Coastal waters from Provincetown MA to Chatham MA to Nantucket MA
out 20 nm-
Coastal Waters extending out to 25 nm South of Marthas Vineyard and
Nantucket-
Coastal Waters from Montauk NY to Marthas Vineyard extending out to
20 nm South of Block Island-
414 AM EDT Tue May 10 2022

...GALE WARNING IN EFFECT UNTIL 8 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for Massachusetts coastal waters
and Rhode Island coastal waters.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Warning.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

ANZ230-231-236-250-251-110815-
Boston Harbor-Cape Cod Bay-Narragansett Bay-
Coastal waters east of Ipswich Bay and the Stellwagen Bank National
Marine Sanctuary-Massachusetts Bay and Ipswich Bay-
414 AM EDT Tue May 10 2022

This Hazardous Weather Outlook is for Massachusetts coastal waters
and Rhode Island coastal waters.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

ANZ233>235-237-110815-
Vineyard Sound-Buzzards Bay-Rhode Island Sound-Block Island Sound-
414 AM EDT Tue May 10 2022

...GALE WARNING IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON...

This Hazardous Weather Outlook is for Massachusetts coastal waters
and Rhode Island coastal waters.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Warning.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

For more information on upcoming hazardous weather, please see the
Area Forecast Discussion on our webpage for the latest forecast
thinking. There is also our Enhanced Hazardous Weather Outlook at
www.weather.gov/box/ehwo

For the latest updates...please visit our webpage at
www.weather.gov/boston

You can follow us on Facebook at
www.facebook.com/nwsboston

You can follow us on Twitter at
@NWSBoston

The office that day

Everything else NWS Boston/Norton, MA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 10, 3:41 PM EDTFrost AdvisoryBOXFranklin, Hampshire, Worcester15 hr

Nearby

Gale Warnings in Massachusetts, 2022Every gale warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.